Published in

Wiley, Journal of Morphology, 8(279), p. 1104-1119, 2018

DOI: 10.1002/jmor.20834

Links

Tools

Export citation

Search in Google Scholar

Are there general laws for digit evolution in squamates? The loss and re-evolution of digits in a clade of fossorial lizards (Brachymeles , Scincinae)

This paper was not found in any repository, but could be made available legally by the author.
This paper was not found in any repository, but could be made available legally by the author.

Full text: Unavailable

Green circle
Preprint: archiving allowed
Orange circle
Postprint: archiving restricted
Red circle
Published version: archiving forbidden
Data provided by SHERPA/RoMEO